Publications

2020

Antil, H; Dondl, P; Striet, L

Approximation of Integral Fractional Laplacian and Fractional PDEs via sinc-Basis Journal Article Forthcoming

Forthcoming.

BibTeX

Antil, Harbir; Löhner, Rainald

High Fidelity Modeling of Aerosol Pathogen Propagation in Built Environments with Moving Pedestrians Journal Article

2020.

Links | BibTeX

Hardesty, S; Antil, H; Kouri, D P; Ridzal, D

The Strip Method for Shape Derivatives Journal Article Forthcoming

Forthcoming.

Links | BibTeX

Löhner, Rainald; Antil, Harbir; Idelsohn, Sergio; Oñate, Eugenio

Detailed Simulation of Viral Propagation In The Built Environment Journal Article

Computational Mechanics, 2020.

Abstract | Links | BibTeX

Khatri, Ratna

Role of Nonlocal Operators in Inverse and Deep Learning Problems Book

ProQuest LLC, Ann Arbor, MI, 2020, ISBN: 979-8645-48189-6, (Thesis (Ph.D.)--George Mason University).

Links | BibTeX

Antil, Harbir; Draganescu, Andrei; Green., Kiefer

A Note on Multigrid Preconditioning for Fractional PDE-Constrained Optimization Problems Journal Article Forthcoming

Forthcoming.

BibTeX

Tatum, Wesley K; Torrejon, Diego; O’Neil, Patrick; Onorato, Jonathan W; Resing, Anton B; Holliday, Sarah; Flagg, Lucas Q; Ginger, David S; Luscombe, Christine K

Generalizable Framework for Algorithmic Interpretation of Thin Film Morphologies in Scanning Probe Images Journal Article

Journal of Chemical Information and Modeling, 2020, (PMID: 32526145).

Abstract | Links | BibTeX

Antil, Harbir; Di, Zichao Wendy; Khatri, Ratna

Bilevel optimization, deep learning and fractional Laplacian regularizatin with applications in tomography Journal Article

Inverse Problems, 36 (6), pp. 064001, 2020.

Abstract | Links | BibTeX

Antil, Harbir; Warma, Mahamadi

Optimal control of fractional semilinear PDEs Journal Article

ESAIM Control Optim. Calc. Var., 26 , pp. Paper No. 5, 30, 2020, ISSN: 1292-8119.

Links | BibTeX

Gal, C G; Warma, M

Fractional-in-Time Semilinear Parabolic Equations and Applications Book

Springer International Publishing, 2020, ISBN: 9783030450427.

Links | BibTeX

Claus, Burkhard; Warma, Mahamadi

Realization of the fractional Laplacian with nonlocal exterior conditions via forms method Journal Article

Journal of Evolution Equations, 2020.

Links | BibTeX

Warma, Mahamadi; Zamorano, S

Null controllability from the exterior of a one-dimensional nonlocal heat equation Journal Article

Control & Cybernetics, 2020.

BibTeX

Biccari, Umberto; Warma, Mahamadi

Null-controllability properties of a fractional wave equation with a memory term Journal Article

Evolution Equations & Control Theory, 9 (2163-2480_2020_2_399), pp. 399, 2020.

Links | BibTeX

Keyantuo, Valentin; Tebou, Louis; Warma, Mahamadi

A Gevrey class semigroup for a thermoelastic plate model with a fractional Laplacian: Between the Euler-Bernoulli and Kirchhoff models Journal Article

Discrete & Continuous Dynamical Systems - A, 40 (1078-0947_2020_5_2875), pp. 2875, 2020, ISSN: 1078-0947.

Links | BibTeX

Aragones, Ernest; Keyantuo, Valentin; Warma, Mahamadi

Approximate and mean approximate controllability properties for Hilfer time-fractional differential equations Journal Article

arXiv preprint arXiv:2003.08188, 2020.

BibTeX

Antil, H; Kouri, D P; Pfefferer, J

Fractional diffusion and uncertainty Journal Article

2020.

BibTeX

Glusa, Christian Alexander; DÉlia, Marta; Antil, Harbir; Weiss, Chester Joseph; van Waanders, Bart Bloemen G

A Fast Solver for the Fractional Helmholtz Equation. Journal Article

2020.

Links | BibTeX

Antil, Harbir; Verma, Deepanshu; Warma, Mahamadi

External optimal control of fractional parabolic PDEs Journal Article

ESAIM Control Optim. Calc. Var., 26 , 2020, ISSN: 1292-8119.

Links | BibTeX

Löhner, Rainald; Antil, Harbir

Determination of volumetric material data from boundary measurements: Revisiting Calderon's Problem Journal Article

International Journal of Numerical Methods for Heat & Fluid Flow, 2020.

BibTeX

Weiss, Chester J; van Waanders, Bart Bloemen G; Antil, Harbir

Fractional operators applied to geophysical electromagnetics Journal Article

Geophysical Journal International, 220 (2), pp. 1242–1259, 2020.

BibTeX

Antil, Harbir; Brown, Thomas S; Verma, Deepanshu; Warma, Mahamadi

Moreau-Yosida regularization for optimal control of fractional PDEs with state constraints: parabolic case Journal Article

arXiv preprint arXiv:2004.09595, 2020.

BibTeX

Antil, Harbir; Quyen, Tran Tam Nhan

Optimal Control of Parameterized Maxwell's System: Reduced Basis, Convergence Analysis, and A Posteriori Error Estimates Journal Article

arXiv, pp. arXiv–1908, 2020.

BibTeX

Antil, Harbir; Rautenberg, Carlos N; Schikorra, Armin

On a Fractional Version of a Murat Compactness Result and Applications Journal Article

arXiv preprint arXiv:2004.01615, 2020.

BibTeX

Antil, Harbir; Khatri, Ratna; Löhner, Rainald; Verma, Deepanshu

Fractional Deep Neural Network via Constrained Optimization Journal Article

arXiv preprint arXiv:2004.00719, 2020.

BibTeX

Antil, Harbir; Kubota, Shodai; Shirakawa, Ken; Yamazaki, Noriaki

Optimal Control Problems Governed by 1-D Kobayashi-Warren-Carter Type Systems Journal Article

arXiv preprint arXiv:2003.01297, 2020.

BibTeX

Antil, Harbir; Verma, Deepanshu; Warma, Mahamadi

Optimal control of fractional elliptic PDEs with state constraints and characterization of the dual of fractional order sobolev spaces Journal Article

Journal of Optimization Theory and Applications (JOTA), 2020.

Links | BibTeX

2019

Hazra, Abheera; Maggioni, Viviana; Houser, Paul; Antil, Harbir; Noonan, Margaret

A Monte Carlo-based multi-objective optimization approach to merge different precipitation estimates for land surface modeling Journal Article

Journal of hydrology, 570 , pp. 454–462, 2019.

BibTeX

Keyantuo, Valentin; Lizama, Carlos; Rueda, Silvia; Warma, Mahamadi

Asymptotic behavior of mild solutions for a class of abstract nonlinear difference equations of convolution type Journal Article

Adv. Difference Equ., pp. Paper No. 251, 29, 2019, ISSN: 1687-1839.

Links | BibTeX

Dinh, Huy; Antil, Harbir; Chen, Yanlai; Cherkaev, Elena; Narayan, Akil

Model reduction for fractional elliptic problems using Kato's formula Journal Article

arXiv preprint arXiv:1904.09332, 2019.

BibTeX

Zou, Zilong; Mukherjee, Sayan; Antil, Harbir; Aquino, Wilkins

Adaptive particle-based approximations of the Gibbs posterior for inverse problems Journal Article

arXiv preprint arXiv:1907.01551, 2019.

BibTeX

Antil, Harbir; Brown, Thomas S; Sayas, Francisco-Javier

A problem in control of elastodynamics with piezoelectric effects Journal Article

IMA Journal of Numerical Analysis, 2019, ISSN: 0272-4979, (drz047).

Abstract | Links | BibTeX

Warma, Mahamadi; Zamorano, Sebastian

Analysis of the controllability from the exterior of strong damping nonlocal wave equations Journal Article

ESAIM: Control, Optimisation and Calculus of Variations, 2019.

Links | BibTeX

Antil, Harbir; Rautenberg, Carlos N

Sobolev Spaces with Non-Muckenhoupt Weights, Fractional Elliptic Operators, and Applications Journal Article

SIAM Journal on Mathematical Analysis, 51 (3), pp. 2479-2503, 2019.

Links | BibTeX

Chill, Ralph; Warma, Mahamadi

Corrigendum to: Đirichlet and Neumann boundary conditions for the $p$-Laplace operator: What is in between? Journal Article

Proc. Roy. Soc. Edinburgh Sect. A, 149 (6), pp. 1689–1691, 2019, ISSN: 0308-2105.

Links | BibTeX

Alvarez, Edgardo; Gal, Ciprian G; Keyantuo, Valentin; Warma, Mahamadi

Well-posedness results for a class of semi-linear super-diffusive equations Journal Article

Nonlinear Anal., 181 , pp. 24–61, 2019, ISSN: 0362-546X.

Links | BibTeX

Keyantuo, Valentin; Lizama, Carlos; Warma, Mahamadi

Lattice dynamical systems associated with a fractional Laplacian Journal Article

Numer. Funct. Anal. Optim., 40 (11), pp. 1315–1343, 2019, ISSN: 0163-0563.

Links | BibTeX

Warma, Mahamadi

Approximate controllability from the exterior of space-time fractional diffusive equations Journal Article

SIAM J. Control Optim., 57 (3), pp. 2037–2063, 2019, ISSN: 0363-0129.

Links | BibTeX

Antil, Harbir; Lizama, Carlos; Ponce, Rodrigo; Warma, Mahamadi

Convergence of solutions of discrete semi-linear space-time fractional evolution equations Journal Article

arXiv preprint arXiv:1910.07358, 2019.

BibTeX

González-Camus, Jorge; Keyantuo, Valentin; Lizama, Carlos; Warma, Mahamadi

Fundamental solutions for discrete dynamical systems involving the fractional Laplacian Journal Article

Math. Methods Appl. Sci., 42 (14), pp. 4688–4711, 2019, ISSN: 0170-4214.

Links | BibTeX

Keyantuo, Valentin; Seoanes, Fabian; Warma, Mahamadi

Fractional Gaussian estimates and holomorphy of semigroups Journal Article

Arch. Math. (Basel), 113 (6), pp. 629–647, 2019, ISSN: 0003-889X.

Links | BibTeX

Antil, Harbir; Khatri, Ratna; Warma, Mahamadi

External optimal control of nonlocal PDEs Journal Article

Inverse Problems, 35 (8), pp. 084003, 35, 2019, ISSN: 0266-5611.

Links | BibTeX

Antil, Harbir; Chen, Yanlai; Narayan, Akil

Reduced basis methods for fractional Laplace equations via extension Journal Article

SIAM J. Sci. Comput., 41 (6), pp. A3552–A3575, 2019, ISSN: 1064-8275.

Links | BibTeX

Antil, Harbir; Warma, Mahamadi

Optimal control of the coefficient for the regional fractional $p$-Laplace equation: approximation and convergence Journal Article

Math. Control Relat. Fields, 9 (1), pp. 1–38, 2019, ISSN: 2156-8472.

Links | BibTeX

Vaughn, Ryan; Berry, Tyrus; Antil, Harbir

Diffusion Maps for Embedded Manifolds with Boundary with Applications to PDEs Journal Article

arXiv preprint arXiv:1912.01391, 2019.

BibTeX

Antil, Harbir; Brown, Thomas S; Verma, Deepanshu

Moreau-Yosida Regularization for Optimal Control of Fractional Elliptic Problems with State and Control Constraints Journal Article

arXiv preprint arXiv:1912.05033, 2019.

BibTeX

Antil, Harbir; Biccari, Umberto; Ponce, Rodrigo; Warma, Mahamadi; Zamorano, Sebastián

Controllability properties from the exterior under positivity constraints for a 1-D fractional heat equation Journal Article

arXiv preprint arXiv:1910.14529, 2019.

BibTeX